# SDR EE4Y090199

- Difficulty date: July 30, 2009
- Submitted: July 30, 2009
- Operation: General aviation
- Aircraft: N472BC
- Make and model: Boeing 737219
- Aircraft serial: 23472
- Aircraft time: 55,920 hours, 56,584 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576988
- Condition: Cracked
- Location: Zone 100
- Part time: 55,920 hours, 56,584 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE GROUND SERVICE CONNECTION CUTOUT FWR CORNER SKIN WITH CRACKS.
